Some multiplication formulas
Rendiconti del Seminario Matematico della Università di Padova, Volume 32 (1962), pp. 239-242.
@article{RSMUP_1962__32__239_0,
     author = {Carlitz, Leonard},
     title = {Some multiplication formulas},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {239--242},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {32},
     year = {1962},
     zbl = {0107.05604},
     mrnumber = {142798},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1962__32__239_0/}
}
TY  - JOUR
AU  - Carlitz, Leonard
TI  - Some multiplication formulas
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1962
DA  - 1962///
SP  - 239
EP  - 242
VL  - 32
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1962__32__239_0/
UR  - https://zbmath.org/?q=an%3A0107.05604
UR  - https://www.ams.org/mathscinet-getitem?mr=142798
LA  - en
ID  - RSMUP_1962__32__239_0
ER  - 
%0 Journal Article
%A Carlitz, Leonard
%T Some multiplication formulas
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1962
%P 239-242
%V 32
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1962__32__239_0
Carlitz, Leonard. Some multiplication formulas. Rendiconti del Seminario Matematico della Università di Padova, Volume 32 (1962), pp. 239-242. http://archive.numdam.org/item/RSMUP_1962__32__239_0/

[1] Carlitz L.: Note on a formula of Rainville. Bulletin of the Calcutta Mathematical Society, vol. 51 (1959), pp. 132-133. | MR | Zbl

[2] Chatterjea S.K.: Notes on a formula of Carlitz. Rendiconti del Seminario Matematica della Università di Padova, vol. 31 (1961), pp. 243-248. | Numdam | MR | Zbl

[3] Feldheim E.: Une propriété caracteristique des polynomes de Laguerre. Commentarii Mathematici Helvetici, vol. 13 (1940), pp. 6-10. | JFM | MR

[4] Rainville E.D.: Certain generating functions and associated polynomials. American Mathematical Monthly, vol. 52 (1945), pp. 239-250. | MR | Zbl

[5] Rainville E.D.: Notes on Legendre polynomials. Bulletin of the American Mathematical Society, vol. 51 (1945), pp. 268-271. | MR | Zbl